MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient samples tested with creatinine plus ver.2 (crep2) assay on a cobas 8000 c702 analyzer.Initial result: 36.6 umol/l.The physician questioned the result and requested a repeat of the sample.Repeat result: 82.2 umol/l.
 
Additional Manufacturer Narrative
The crep2 reagent lot number and expiration date were not provided.The field service engineer (fse) found that a tube on the rinse station had a pinhole.Droplets from the leaky/blocked cell rinse waste were contaminating the cuvettes and influencing the reaction.The tubes are also getting clogged/worn out over time.The fse trimmed the pinched tube and refitted it back.He also checked the gear pump head and the probes and adjusted them.A hardware check, calibration, and qc were performed and they were successful.The root cause was consistent with a maintenance issue.The service actions (trimming the pinched tube and refitting it back) resolved the issue.No further issues were reported afterward.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18788829
Report Number1823260-2024-00556
Device Sequence Number12716385
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown